Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 7, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Jan 8, 2010, 3:22 PM EST. It took effect at Jan 9, 2010, 11:00 AM EST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 8, 2010, 3:22 PM EST (20:22 UTC)
- In effect from
- Jan 9, 2010, 11:00 AM EST
- Expired
- Jan 9, 2010, 2:55 PM EST
- In force
- 4 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
364 WWUS84 KMOB 082022 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 222 PM CST FRI JAN 8 2010 ...RED FLAG WARNING IN EFFECT UNTIL 5 PM CST THIS AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM CST SATURDAY FOR A SUSTAINED PERIOD OF LOW HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FOR THE POSSIBILITY OF A SUSTAINED PERIOD OF LOW HUMIDITY FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... .AN ARCTIC HIGH PRESSURE SYSTEM WILL BUILD INTO THE REGION THROUGH THE WEEKEND...BRINGING VERY COLD AND DRY AIR INTO THE AREA. AFTERNOON RELATIVE HUMIDITIES WILL DROP BELOW CRITICAL LEVELS FOR A SUSTAINED PERIOD OVER THE NORTHWEST FLORIDA PANHANDLE ALONG WITH A MODERATE NORTHERLY WIND. RELATIVE HUMIDITIES WILL LIKELY DROP BELOW CRITICAL LEVELS FOR THE NORTHWEST FLORIDA PANHANDLE AGAIN ON SUNDAY. FLZ001>006-091200- /O.UPG.KMOB.FW.A.0007.100109T1600Z-100109T2300Z/ /O.NEW.KMOB.FW.W.0007.100109T1600Z-100109T2300Z/ /O.CON.KMOB.FW.W.0006.000000T0000Z-100108T2300Z/ /O.CON.KMOB.FW.A.0008.100110T1600Z-100110T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 222 PM CST FRI JAN 8 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM CST SATURDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 5 PM CST SATURDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND DRY GRASSES WILL CREATE RAPID FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
2 follow-up statements
413 WWUS84 KMOB 091229 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 629 AM CST SAT JAN 9 2010 ...RED FLAG WARNING IN EFFECT UNTIL 5 PM CST THIS AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE DUE TO PROLONGED LOW HUMIDITY LESS THAN 35 PERCENT... ...FIRE WEATHER WATCH IN EFFECT FOR SUNDAY MORNING THROUGH SUNDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE AND SOUTHWEST ALABAMA DUE TO PROLONGED LOW HUMIDITY... .AN ARCTIC HIGH PRESSURE SYSTEM WILL BUILD INTO THE REGION THROUGH THE WEEKEND BRINGING VERY COLD AND DRY AIR INTO THE AREA. AFTERNOON RELATIVE HUMIDITY WILL DROP BELOW CRITERIA FOR A SUSTAINED PERIOD OVER THE NORTHWEST FLORIDA PANHANDLE ALONG WITH A MODERATE NORTHERLY WIND. RELATIVE HUMIDITY WILL LIKELY DROP BELOW CRITERIA FOR THE NORTHWEST FLORIDA PANHANDLE AGAIN ON SUNDAY. FLZ001>006-100430- /O.CON.KMOB.FW.W.0007.100109T1600Z-100109T2300Z/ /O.CON.KMOB.FW.A.0008.100110T1600Z-100110T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 629 AM CST SAT JAN 9 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CST THIS AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE DUE TO PROLONGED LOW HUMIDITY LESS THAN 35 PERCENT... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE DUE TO PROLONGED LOW HUMIDITY LESS THAN 25 PERCENT... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND DRY FUEL WILL CREATE RAPID FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ALZ051>064-100430- /O.EXB.KMOB.FW.A.0008.100110T1800Z-100110T2300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN- 629 AM CST SAT JAN 9 2010 ...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON FOR SOUTHWEST ALABAMA DUE TO PROLONGED LOW HUMIDITY LESS THAN 25 PERCENT... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND DRY FUEL WILL CREATE RAPID FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
961 WWUS84 KMOB 091955 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 155 PM CST SAT JAN 9 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM CST SUNDAY FOR A SUSTAINED PERIOD OF LOW RELATIVE HUMIDITY OVER THE WEST FLORIDA PANHANDLE...SOUTH AND SOUTHWEST ALABAMA... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST MONDAY FOR A SUSTAINED PERIOD OF LOW RELATIVE HUMIDITY OVER THE WEST FLORIDA PANHANDLE...SOUTH AND SOUTHWEST ALABAMA... ...THE RED FLAG WARNING FOR THE FLORIDA PANHANDLE THIS AFTERNOON HAS BEEN CANCELLED... .THE CENTER OF A COLD AND DRY HIGH PRESSURE SYSTEM OVER THE SOUTHERN PLAINS WILL DRIFT SOUTHEAST THROUGH THE WEEKEND. THE AIR MASS WILL REMAIN DRY WITH MUCH BELOW NORMAL TEMPERATURES INTO THE FIRST OF THE WEEK. RED FLAG WARNINGS ARE IN EFFECT FOR SATURDAY AND SUNDAY AFTERNOONS FOR THE AREA EAST OF THE MISSISSIPPI LINE. NORTHERLY WINDS WILL EASE UP BY SUNDAY. LOWEST HUMIDITY ON SUNDAY AROUND 20 PERCENT AND 15 TO 25 PERCENT ON MONDAY FLZ001>006-101200- /O.CAN.KMOB.FW.W.0007.000000T0000Z-100109T2300Z/ /O.UPG.KMOB.FW.A.0008.100110T1600Z-100110T2300Z/ /O.NEW.KMOB.FW.W.0008.100110T1700Z-100110T2300Z/ /O.NEW.KMOB.FW.W.0009.100111T1600Z-100112T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 155 PM CST SAT JAN 9 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM CST SUNDAY... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST MONDAY... ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM CST SUNDAY. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM 10 AM TO 6 PM CST MONDAY. THE RED FLAG WARNING HAS BEEN CANCELLED FOR TODAY. LOWEST HUMIDITY ON SUNDAY EXPECTED TO BE AROUND 20 PERCENT AND ON MONDAY 15 TO 25 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND DRY FUEL WILL CREATE RAPID FIRE GROWTH POTENTIAL. && $$ ALZ051>064-101200- /O.UPG.KMOB.FW.A.0008.100110T1800Z-100110T2300Z/ /O.NEW.KMOB.FW.W.0008.100110T1700Z-100110T2300Z/ /O.NEW.KMOB.FW.W.0009.100111T1600Z-100112T0000Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN- 155 PM CST SAT JAN 9 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM CST SUNDAY... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM CST SUNDAY. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM 10 AM TO 6 PM CST MONDAY. LOWEST HUMIDITY ON SUNDAY EXPECTED TO BE AROUND 20 PERCENT AND ON MONDAY AROUND 15 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND DRY FUEL WILL CREATE RAPID FIRE GROWTH POTENTIAL. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Jan 8, 5:00 AM EST, 10 hours 22 minutes earlier.
Area forecast discussion, Jan 8, 5:00 AM EST, 10 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
400 AM CST FRI JAN 8 2010
.SHORT TERM (TODAY AND TONIGHT)...ARCTIC AIR WILL CONTINUE TO FLOW
INTO THE REGION THROUGH TONIGHT. AFTER A HARD FREEZE THIS MORNING
GENERALLY NORTH OF INTERSTATE 10...DAYTIME HIGHS TODAY IN THE MID
30S TEMPERATURES WILL QUICKLY DROP BELOW FREEZING LATE THIS
AFTERNOON INTO EARLY THIS EVENING. A HARD FREEZE WILL FOLLOW
TONIGHT WITH LOWS IN THE TEENS ACROSS THE AREA EXCEPT NEAR THE COAST
WHERE LOWS WILL BE AROUND TWENTY. /77
SATURDAY THROUGH SUNDAY NIGHT...THE ARCTIC SURFACE HIGH CONTINUES TO
BUILD INTO THE REGION AND SETTLES OVER THE GENERAL AREA SUNDAY
NIGHT. DAYTIME HIGHS WILL BE WELL BELOW NORMAL AND AROUND FORTY
INLAND AND IN THE LOWER FORTIES NEAR THE COAST ON SATURDAY...THEN IN
THE LOWER FORTIES INLAND RANGING TO THE MID FORTIES NEAR THE COAST
ON SUNDAY. HARD FREEZES OCCUR BOTH SATURDAY NIGHT AND SUNDAY NIGHT
ALTHOUGH TEMPERATURES MODERATE SLIGHTLY SUNDAY NIGHT WHICH WILL KEEP
THE HARD FREEZE AWAY FROM THE IMMEDIATE COAST SUNDAY NIGHT. WILL
HAVE LOWS IN THE MID TEENS INLAND RANGING TO LOWER TWENTIES NEAR THE
COAST SATURDAY NIGHT THEN UPPER TEENS INLAND RANGING TO MID TWENTIES
NEAR THE COAST SUNDAY NIGHT. A HARD FREEZE WARNING CONTINUES FOR
THE ENTIRE AREA FROM FRIDAY EVENING INTO SATURDAY MORNING. HAVE
ISSUED A HARD FREEZE WATCH FOR ALL BUT THE IMMEDIATE COAST FROM LATE
SATURDAY EVENING THROUGH SUNDAY MORNING. IF TRENDS CONTINUE WITH
ANOTHER COLD NIGHT EXPECTED SUNDAY NIGHT THEN EXPECT TO HAVE TO
ISSUE ANOTHER HARD FREEZE WATCH ON LATER SHIFTS FOR SUNDAY NIGHT
INTO MONDAY MORNING. BRISK CONDITIONS RESULT IN WIND CHILLS IN THE
SINGLE DIGITS ACROSS MUCH OF THE AREA SATURDAY MORNING AND AGAIN BUT
BRIEFLY DURING EARLY SUNDAY MORNING. /29
&&
.LONG TERM (MONDAY THROUGH THURSDAY)...TEMPERATURES GRADUALLY
MODERATE TO NEAR SEASONABLE LEVELS BY THURSDAY AS SHORTWAVE RIDGING
BUILDS INTO THE REGION. DRY CONDITIONS CONTINUE THROUGH WEDNESDAY
BUT HAVE ALLOWED FOR SMALL POPS TO RETURN FOR WEDNESDAY NIGHT AND
THURSDAY AS A SYSTEM DEVELOPS OVER THE SOUTHERN PLAINS. /29
&&
.AVIATION (12Z ISSUANCE)...AROUND SUNRISE THIS MORNING SKIES FINALLY
CLEAR. THE MAIN PROBLEM TO AVIATION WOULD BE STRONG GUSTY WINDS
AFFECTING AIRCRAFT HANDLING IN FLIGHT NEAR THE GROUND AS WELL AS ON
THE GROUND. /77
&&
.MARINE...A VERY STRONG AND GUSTY OFFSHORE WIND WILL FOLLOW BEHIND A
COLD FRONT NOW MOVING INTO THE GULF. WIND WILL GUST ABOVE GALE FORCE
BRINGING SEAS TO 6 FEET OUT TO 20 NM...AND UP TO 10 FEET NEAR 60 NM
BY FRIDAY MORNING. THE STRONG OFFSHORE FLOW WILL DECREASE THROUGH THE
WEEKEND AS A MOVES IN OVER THE REGION. /77
&&
.FIRE WEATHER...HAVE GONE WITH A RED FLAG WARNING THIS AFTERNOON FOR
THE NORTHWEST FLORIDA PANHANDLE DUE TO RISK OF 15 MPH WINDS WITH
RELATIVE HUMIDITIES AT OR BELOW 35 PERCENT. A FIRE WEATHER WATCH
CONTINUES FOR THE NORTHWEST FLORIDA PANHANDLE FOR SATURDAY AFTERNOON
FOR A LONG DURATION OF RELATIVE HUMIDITIES BELOW 35 PERCENT AND HAVE
ALSO ISSUED ANOTHER FIRE WEATHER WATCH FOR THE SAME AREA FOR SUNDAY
FOR A LONGER DURATION OF RELATIVE HUMIDITIES BELOW 35 PERCENT. /29
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 37 15 43 20 / 00 05 05 00
PENSACOLA 39 20 43 22 / 00 05 05 05
DESTIN 41 26 44 26 / 05 05 05 05
EVERGREEN 35 15 41 18 / 00 05 05 05
WAYNESBORO 34 11 41 15 / 00 00 00 00
CAMDEN 34 15 39 18 / 00 05 05 00
CRESTVIEW 36 15 43 19 / 00 05 05 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HARD FREEZE WARNING UNTIL 10 AM FRIDAY FOR THE FOLLOWING ZONES:
BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...LOWER MOBILE...MONROE...UPPER
BALDWIN...UPPER MOBILE...WASHINGTON...AND WILCOX.
HARD FREEZE WARNING FROM 8 PM FRIDAY TO 10 AM SATURDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...AND WILCOX.
HARD FREEZE WATCH FROM 11 PM SATURDAY TO 9 AM SUNDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...AND WILCOX.
FL...FIRE WEATHER WATCH FROM 10 AM SATURDAY TO 5 PM SATURDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
FIRE WEATHER WATCH FROM 10 AM SUNDAY TO 5 PM SUNDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
HARD FREEZE WARNING UNTIL 10 AM FRIDAY FOR THE FOLLOWING ZONES:
INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.
HARD FREEZE WARNING FROM 8 PM FRIDAY TO 10 AM SATURDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
HARD FREEZE WATCH FROM 11 PM SATURDAY TO 9 AM SUNDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
RED FLAG WARNING FROM 11 AM FRIDAY TO 5 PM FRIDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...HARD FREEZE WARNING UNTIL 10 AM FRIDAY FOR THE FOLLOWING ZONES:
GEORGE...GREENE...PERRY...STONE...AND WAYNE.
HARD FREEZE WARNING FROM 8 PM FRIDAY TO 10 AM SATURDAY FOR THE
FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
WAYNE.
HARD FREEZE WATCH FROM 11 PM SATURDAY TO 9 AM SUNDAY FOR THE
FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
WAYNE.
GM...GALE WARNING UNTIL NOON FRIDAY FOR THE FOLLOWING ZONES: COASTAL
WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...COASTAL
WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...
MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO
60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM
20 TO 60 NM.
SMALL CRAFT ADVISORY FROM NOON FRIDAY TO NOON SATURDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
MS OUT 20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA
FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM.
&&Hazardous weather outlook, Jan 8, 6:23 AM EST, 8 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 523 AM CST FRI JAN 8 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-091130- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 523 AM CST FRI JAN 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. A COLD ARCTIC WIND WILL CONTINUE TO AFFECT THE REGION. AS OF SUNRISE THIS MORNING TEMPERATURES WILL HAVE DROPPED TO THE UPPER TEENS AND LOW 20S ALONG AND NORTH OF A LINE FROM GRAND BAY TO FAIRHOPE ALABAMA TO CRESTVIEW FLORIDA...AND LOW TO UPPER 20S ELSEWHERE. LATER TODAY THE HIGHS WILL REACH ONLY INTO THE LOWER TO MID 30S NORTH OF A LINE FROM CAMDEN TO LUVERNE. AND MID TO UPPER 30S ELSEWHERE NORTH OF THE COAST. BLUSTERY NORTH WINDS 20 TO 30 MPH WILL BRING WIND CHILLS IN THE SINGLE DIGITS TO MIDDLE TEENS THROUGH NOON TODAY. ALTHOUGH RAIN HAS MOVED OUT OF THE PICTURE...PUDDLES ON AREA ROADS REMAIN ACROSS THE ENTIRE REGION. AS TEMPERATURES CONTINUE DROPPING BELOW FREEZING...THE SPREADING OF WATER BY TRAFFIC WILL BRING SIGNIFICANT RISK OF PATCHES OF DEADLY BLACK ICE THROUGH THIS MORNING...AND POSSIBLY LATER IN PLACES THAT DO NOT GET ABOVE FREEZING UNTIL THIS AFTERNOON. THIS WILL BE MORE RISKY ON BRIDGES AND OVERPASSES...BUT BLACK ICE IS ALSO POSSIBLE ON SURFACE ROADS WHERE THE GROUND MAY BE COLD ENOUGH TO ALLOW FREEZING. A VERY STRONG NORTH WIND WILL BRING HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH TONIGHT. A GALE WARNING IS IN EFFECT THROUGH THIS MORNING FOR ALL MARINE AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A HARD FREEZE WARNING IS IN EFFECT FOR TONIGHT AND EARLY SATURDAY MORNING FOR ALL AREAS OF SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND INLAND SOUTHEAST MISSISSIPPI. DANGEROUS WIND CHILLS FROM SINGLE DIGITS TO LOWER TEENS ALSO LIKELY FOR MOST AREAS MOST OF TONIGHT AND EARLY SUNDAY MORNING. HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE OVER THE MARINE AREA SATURDAY THROUGH MIDDAY SUNDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT OFFICIALS AND STORM SPOTTERS FOR SEVERE WEATHER NOT EXPECTED FOR THE NEXT SEVERAL DAYS.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 5:31 AM EST | Hard Freeze Watch | MOB | 9 hr | |
| Jan 8, 7:40 AM EST | Fire Weather Watch | MOB | 31 hr | |
| Jan 8, 7:40 AM EST | Red Flag Warning | MOB | 10 hr | |
| Jan 8, 2:39 PM EST | Hard Freeze Warning | MOB | 43 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.